# SDR AALA202206237990

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 5,955 hours, 1,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE CAME ON AFTER TAKEOFF.  RESERVOIR INDICATES 0 FLUID.  GEAR AND FLAPS WERE ALREADY FULLY RETRACTED. APPROXIMATELY 30 MINUTES LATER YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT MESSAGE CAME ON  WITH THE YELLOW ELECTRIC PUMP OFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
